# SDR MALA060050

- Difficulty date: February 5, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 666 hours, 669 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Ground Damage
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE PART NUMBER 601R12310-2S SUSTAINED DAMAGE BY CONTACT WITH A GROUND SUPPORT VEHICLE.  THE DAMAGE STARTS AT THE OUTBOARD END OF THE OUTBOARD SECTION OF WING LEADING EDGE.  THE DAMAGE THEN EXTENDS INBOARD OVER 7 INCHES OF THE LEADING EDGE.  THE DAMAGE IS 7 INCHES WIDE.  THE LEADING EDGE IS DEFORMED INWARD .5 INCH OVER THIS AREA.  THIS DAMAGED WING LEADING EDGE WAS REMOVED AND REPLACED WITH A NEW COMPONENT.
